MathSciNet Relay Station
MathSciNet bibliographic data
MR946999 58F27 (58F05)
Stark, J. An exhaustive criterion for the nonexistence of invariant circles for area-preserving twist maps. Comm. Math. Phys. 117 (1988), no. 2, 177–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement